Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 9, Issue 3, Pages 245-282
http://dx.doi.org/10.1155/2011/187597

Boundedness of Lusin-area and gλ* functions on localized Morrey-Campanato spaces over doubling metric measure spaces

1College of Science, China Agricultural University Beijing 100083, China
2School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China
3Department of Mathematics, Osaka Kyoiku University Kashiwara, Osaka 582-8582, Japan
4Department of Mathematics, Ibaraki University Mito Ibaraki 310-5812, Japan
5School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

Received 1 June 2009

Academic Editor: Fernando Cobos

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haibo Lin, Eiichi Nakai, and Dachun Yang, “Boundedness of Lusin-area and functions on localized Morrey-Campanato spaces over doubling metric measure spaces ,” Journal of Function Spaces and Applications, vol. 9, no. 3, pp. 245-282, 2011. https://doi.org/10.1155/2011/187597.